# SDR DALA2025102207747

- Difficulty date: October 16, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 35,243 hours, 3,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC CK - DISPATCH MSG CABIN EMERGENCY EXIT LIGHT. PERFORMED EPSU SYSTEM TEST AND FAULTED DOOR 3L LIGHT UNIT. CONFIRMED EXTERIOR LIGHT INOP. R & R LIGHT ASSEMBLY P/N 8607-2-00 AND OPS TEST OK IAW A350 AMM 33-51. OK FOR SERVICE. (LP# 8151470)
